Constructing Solutions of an Ill-Posed Nonlinear Singularly Perturbed Problem for an Equation of Elliptic Type

Khapaev, M.M.
January 2003
Mathematical Notes;Jan/Feb2003, Vol. 73 Issue 1/2, p293
Academic Journal
Considers an ill-posed nonlinear singularly perturbed problem for an equation of elliptic type. Laplace operator; Boundary layer function; Poisson equation; Source function.


Related Articles

  • Reduced surface integral equations for Laplacian fields in the presence of layered bodies. Ciric, I. R. // Canadian Journal of Physics;Dec2006, Vol. 84 Issue 12, p1049 

    Laplacian potential fields in stratified media are usually analyzed using an integral equation for an unknown function over the union of all the interfaces between regions with different homogeneous materials. In this paper, the field problem is solved using a reduced integral equation involving...

  • Spectrums of Solvable Pantograph Differential-Operators for First Order. Ismailov, Z. I.; Ipek, P. // Abstract & Applied Analysis;2014, p1 

    By using the methods of operator theory, all solvable extensions of minimal operator generated by first order pantograph-type delay differential-operator expression in the Hilbert space of vector-functions on finite interval have been considered. As a result, the exact formula for the spectrums...

  • PROPERTIES OF MULTIVALENT FUNCTIONS ASSOCIATED WITH A CERTAIN INTEGRAL OPERATOR. LIU, J.-L. // Bulletin of the Iranian Mathematical Society;Jul2012, Vol. 38 Issue 2, p461 

    Let A(p) denote the class of functions of the form f(z) = zp + Σk=p+1∞akzk (p ∈ N = {1, 2, 3, … }), which are analytic in the open unit disk U = {z : z ∈ C and |z| < 1}. By making use of a certain integral operator, we obtain some interesting properties of multivalent...

  • Discrete-time quantum Bernoulli noises. Caishi Wang; Huifang Chai; Yanchun Lu // Journal of Mathematical Physics;May2010, Vol. 51 Issue 5, p053528 

    In this paper we show that annihilation and creation operators on the space of Bernoulli functionals in discrete time can be naturally interpreted as discrete-time quantum Bernoulli noises (QBNs). We first examine their algebraic properties and prove among other things that the family of...

  • On additive solutions of a linear equation. Varga, A. // Acta Mathematica Hungarica;Jul2010, Vol. 128 Issue 1/2, p15 

    We investigate the functional equation which holds for all x ∈ ℝ with an unknown additive function A: ℝ → ℝ and fixed real parameters α i, β i, where i = 1; ...; n. Here we give sufficient and necessary conditions for the existence of non-trivial additive...

  • The Ulam Type Stability of a Generalized Additive Mapping and Concrete Examples. Hiroyoshi Oda; Makoto Tsukada; Takeshi Miura; Yuji Kobayashi; Sin-Ei Takahasi // International Journal of Mathematics & Mathematical Sciences;2013, p1 

    We give an Ulam type stability result for the following functional equation: f(αx;-αx'+x0) = βf(x)-βf(x')+y0 (for all x, x' ϵ X) under a suitable condition. We also give a concrete stability result for the case taking up δ∥x∥P∥x'∥q as a control function.

  • On the Second Moment of Rational Bernstein Functions. Tachev, Gancho T. // Journal of Computational Analysis & Applications;Jan2010, Vol. 12 Issue 1A, p471 

    We study the dependance of the second moment of the rational Bernstein functions on the weight numbers. For the second degree rational Bernstein functions we prove that the minimal value of the second moment uniform on [0, 1] is attained when all weight numbers are equal. At the end we present a...

  • A new definition of the intrinsic mode function. Zhihua Yang; Lihua Yang // World Academy of Science, Engineering & Technology;Dec2009, Issue 36, p822 

    This paper makes a detailed analysis regarding the definition of the intrinsic mode function and proves that Condition 1 of the intrinsic mode function can really be deduced from Condition 2. Finally, an improved definition of the intrinsic mode function is given.

  • ON SPARSE SUBSPACES OF C[0, 1]. Cater, F. S. // Real Analysis Exchange;2005/2006, Vol. 31 Issue 1, p7 

    We prove the existence of three subspaces of C[0, 1], each homeomorphic to C[0, 1]; the first consists only of infinitely many times differentiable functions, the second consists only of singular functions of bounded variation, and the third consists only of nowhere differentiable functions.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics